Health knowledge made personal
Join this community!
› Share page:

migraine headache with left leg tingling


Posted by jbfrfly

I am a 31-year-old female with a history of hormonal migraine headaches.  Recently I had a change in my migraines.  I used to be on Amerge for abortive therapy but am now on Relpax as it seemed the Amerge started to become ineffective.  My most recent migraine was a very sharp, constant, piercing pain that was left-sided with severe pain periorbitally, and I actually had tingling down the front of my left leg (thigh to ankle).  Generally when my migraines are that severe, I vomit, and this time I did not which I thought was strange.  The tingling down the front leg was definitely new.  I was also put on Lessina birth control pill, which is a very low-dose estrogen pill (generic of Alesse).  Any ideas, besides the birth control pill, as to why the severe change in nature of migraine?
 
Answers (2)
Sort by: Newest first | Oldest first
Thank you for your responses!  Take care! 

Jbirdfly,

Any time you have a significant change in your migraine pattern, you should contact your doctor. The first place to look for a cause is medication side effects. Did the Relpax abort the migraine? The way you describe the pain as being piercing is different from a throbbing pain, which is more typical of migraine. The absence of nausea and vomiting may also indicate that this migraine is something new. Good luck and keep us posted.

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: